Material Integrity Problem (2978); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code
Failure of Implant (1924)
Date of Event
07/27/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Patient (b)(6) received implant (rflt recov rr5011c reflect recover fixture ø5.0mm x 11.5 l) on (b)(6) 2021, experienced failure to integrate and had the implant removed on (b)(6) 2022, x-rays were provided.Implant replacement was sent to dr.(b)(6) on (b)(6) 2022.